# SDR SWAA2012121710723

- Difficulty date: December 11, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Rub Strip
- Part number: 65C26720
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP LOCATED NACELLE STRUT ACCESS PANEL 57700L ENGINE NR 1 (2EA).  REPLACED RUBSTRIP LOCATED NACELLE STRUT ACCESS PANEL 57700L ENGINE NR 1 (2EA) IAW B737-300 51-10-02 ITEM 8 51-40-02 AND DWG 65C26720.
